# SDR EVCA2012012600027

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N288AE
- Make and model: Bell 206L-3
- Aircraft serial: 51327
- Aircraft time: 10,614 hours, 37,670 cycles
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel Unit
- Part number: 406040500139
- Part serial: NA
- Condition: Dislodged
- Location: Main Rotor
- Stage of operation: AA
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FREEWHEELING ASSY AFT CAP BEARING SEPARATED FROM THE HOUSING ASSY, WHICH RESULTED IN LOSS OF TRANSMISSION OIL.
